# SDR FDEA201006011744

- Difficulty date: June 1, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 67,721 hours, 30,605 cycles
- Engine: Ge CF66D
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC19841
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - OTBD FLAP INBD FLAP MOUNTED HINGE FITTING PIVOT INBD BORE   EXCEEDED LIMIT.  REPAIR CARRIED OUT IAW EA NR 8-5750-140490 PART 1,   REPAIR   CLASSIFIED AS MINOR IAW GMM 6-2-100 REV 110.
